Eberlein–Šmulyan theorem for Abelian topological groups



Downloads per month over past year

Bruguera Padró, M. Montserrat and Martín Peinador, Elena and Tarieladze, Vaja (2004) Eberlein–Šmulyan theorem for Abelian topological groups. Journal of the London Mathematical Society. Second Series, 70 (2). pp. 341-355. ISSN 0024-6107

[thumbnail of 200404eberlein.pdf]

Official URL: http://jlms.oxfordjournals.org/content/74/2.toc


Leaning on a remarkable paper of Pryce, the paper studies two independent classes of topological Abelian groups which are strictly angelic when endowed with their Bohr topology. Some extensions are given of the Eberlein–ˇSmulyan theorem for the class of topological Abelian groups, and finally, for a large subclass of the latter, Bohr angelicity is related to the Schur property.

Item Type:Article
Uncontrolled Keywords:Angelic spaces; Bohr angelicity
Subjects:Sciences > Mathematics > Topology
ID Code:12709
Deposited On:13 May 2011 11:19
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page